# SDR 96ZZZX1980

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3115Y
- Make and model: Hughes 369D
- Aircraft serial: 500716D
- System (JASC): 6420 · Tail Rotor Head
- Part: Swashplate
- Part number: 369D21800501
- Condition: Bearing Rough
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE T/R SWASHPLATE BEARING WAS FOUND ROUGH.  REPLACED THE T/R SWASHPLATE.
